# SDR WX0A2015032672476

- Difficulty date: March 22, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,994 hours, 50,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 25267
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHTS WILL NOT TURN OFF.  R & R BATTERY POWER SUPPLY B5-23.  SYS OPERATIONS CHECKED GOOD IAW MM 33-53-01.
